Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 726910, 11 pages
http://dx.doi.org/10.1155/2015/726910
Research Article

An Analytical Solution of Partially Penetrating Hydraulic Fractures in a Box-Shaped Reservoir

1School of Energy Resources, China University of Geosciences, Beijing 100083, China
2Beijing Key Laboratory of Unconventional Natural Gas Geology Evaluation and Development Engineering, Beijing 100083, China

Received 19 August 2014; Revised 8 December 2014; Accepted 8 December 2014

Academic Editor: Shaofan Li

Copyright © 2015 He Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

He Zhang, Xiaodong Wang, and Lei Wang, “An Analytical Solution of Partially Penetrating Hydraulic Fractures in a Box-Shaped Reservoir,” Mathematical Problems in Engineering, vol. 2015, Article ID 726910, 11 pages, 2015. https://doi.org/10.1155/2015/726910.